# SDR 99ZZZX3405

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91240
- Make and model: Piper PA-18-150
- Aircraft serial: 188209006
- Engine: Lyc O320A2A
- Propeller: Mcauly 1A175GM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: HE018
- Condition: Fractured
- Location: Propeller
- Part time: 1,616 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 5 INCHES OF ONE PROPELLER BLADE TIP DEPARTED AIRCRAFT IN-FLIGHT.  A SUCCESSFUL EMERGENCY LANDING WAS MADE.  PROPELLER HAD BEEN RECONDITIONED AFTER PROP STRIKE 883.3 HOURS PREVIOUSLY.  THERE IS NO EVIDENCE OF DAMAGE ON THE REMAINING PORTION OF THE BLADE.
